Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
QUANTIZATION OF THE STOCHASTIC PUMP MODEL OF ARNOLD DIFFUSION
Autore:
LEITNER DM; WOLYNES PG;
Indirizzi:
UNIV ILLINOIS,DEPT CHEM,1209 W CALIF ST URBANA IL 61801
Titolo Testata:
Physical review letters
fascicolo: 1, volume: 79, anno: 1997,
pagine: 55 - 58
SICI:
0031-9007(1997)79:1<55:QOTSPM>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Soggetto:
HAMILTONIAN-SYSTEMS; MATRIX-ELEMENTS; CHAOTIC SYSTEMS; SPECTRA;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
28
Recensione:
Indirizzi per estratti:
Citazione:
D.M. Leitner e P.G. Wolynes, "QUANTIZATION OF THE STOCHASTIC PUMP MODEL OF ARNOLD DIFFUSION", Physical review letters, 79(1), 1997, pp. 55-58

Abstract

A semiclassical quantization of the stochastic pump model of Arnold diffusion is presented. semiclassical model is found to be equivalent to a one-dimensional disordered wire, yielding localized states limiting the extent of diffusion.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 28/09/20 alle ore 18:41:08